Show simple item record

dc.contributor.authorDiamandescu, Aurel ( )
dc.date.accessioned2021-05-24T18:34:31Z
dc.date.available2021-05-24T18:34:31Z
dc.date.issued2005-05-31
dc.identifier.citationDiamandescu, A. (2005). On the Ψ-stability of a nonlinear Volterra integro-differential system. Electronic Journal of Differential Equations, 2005(56), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13639
dc.description.abstractIn this paper we prove sufficient conditions for Ψ-stability of the zero solution of a nonlinear Volterra integro-differential system.en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectΨ-stabilityen_US
dc.subjectPsi-stabilityen_US
dc.subjectΨ-uniform stabilityen_US
dc.subjectPsi-uniform stabilityen_US
dc.titleOn the Ψ-stability of a nonlinear Volterra integro-differential systemen_US
dc.title.alternativeOn the Psi-stability of a nonlinear Volterra integro-differential systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record